American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G99.) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Silvana Bazzoni and Jan Stovícek. All tilting modules are of finite type. Proc. Amer. Math. Soc. 135 (2007) 3771-3781. MR 2341926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] V. P. Camillo and K. R. Fuller. On reflexivity of direct sums. Proc. Amer. Math. Soc. 128 (2000) 2855-2862. MR 1664341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1